MathSciNet Relay Station
MathSciNet bibliographic data
MR2353949 (2008j:65078) 65J10
Georgoulis, Emmanuil H. Inverse-type estimates on $hp$-finite element spaces and applications. Math. Comp. 77 (2008), no. 261, 201–219 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement